# SDR AALA006143

- Difficulty date: October 16, 2000
- Submitted: December 22, 2000
- Operation: Air carrier
- Aircraft: N871RA
- Make and model: Doug DC-9-83
- Aircraft serial: 49788
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BR50447
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CCI - FOUND SEAT ROWS 17 THROUGH 20 ON RIGHT SIDE EMERGENCY LIGHTS INOPERATIVE.  REMOVED AND REPLACED E-LIGHTS BATTERY PACK PER MM.  OPS CHECK NORMAL.  (M)
